MAUDE Adverse Event Report: ABBOTT MEDICAL TENDYNE¿ MITRAL VALVE; PROSTHESIS, MITRAL VALVE, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL TENDYNE¿ MITRAL VALVE; PROSTHESIS, MITRAL VALVE, PERCUTANEOUSLY DELIVERED
Model Number TENDV-LP-29S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Low Blood Pressure/ Hypotension (1914)
Date of Event 10/27/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported the on (b)(6) 2025, a 29s tendyne mitral valve lp valve was chosen for a procedure.The valve was implanted in a regular way with good valve function and no interventional gradient.After deployment, the blood pressure was decreased and catecholamines was given to keep pressures up.There was assumption of retroperitoneal bleeding was excluded after (computed tomography (ct) scan (no findings).The patient was put on femoral extracorporeal membrane oxygenation (ecmo) support and taken to intensive care unit.On (b)(6) 2025, the patient showed competent tendyne valve function but suspicion of a elevated left ventricular outflow tract (lvot) gradient.The ecmo could still not be weaned and further follow-up is needed.
 
Additional Manufacturer Narrative
An event of hypotension was reported.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.The cause of the reported incidents could not be conclusively determined.The reported unexpected medical intervention was a result of case-specific circumstances as medication was administered, and the patient was then put on ecmo.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.

Brand Name
TENDYNE¿ MITRAL VALVE
Common Device Name
PROSTHESIS, MITRAL VALVE, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23617256
Report Number2135147-2025-06769
Device Sequence Number15975221
Product Code NPU
UDI-Device Identifier05415067032652
UDI-Public(01)05415067032652(17)270102
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P240042
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTENDV-LP-29S
Device Catalogue NumberTENDV-LP-29S
Device Lot Number10828826
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2025
Supplement Date Received by Manufacturer12/16/2025
Initial Report FDA Received Date11/21/2025
Supplement Report FDA Received Date12/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexMale
Patient Weight78 KG